# SDR ABXA040222

- Difficulty date: June 4, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,335 hours, 26,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB AT BS 240 HAD 4 CRACK INDICATIONS AT SPLICE PLATE ATTACH FASTENERS LEFT BUTTLINE 57.  REPAIRED AREA IAW REA D853-49184MR.
